# SDR MALA975915

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE RIGHT WINDSHIELD OUTER PANE CRACKED DUE TO BIRD STRIKE ON CLIMB.  MAINTENANCE REPLACED THE RIGHT WINDSHIELD, ALL CHECKS GOOD.
